# SDR TWAA0001304

- Difficulty date: January 14, 2000
- Submitted: January 20, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 25,697 hours, 18,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE AFT CARGO COMPT THE LT TIE DOWN TRACK HAD CORROSION AROUND SCREW HOLES ON THE FLANGE AND INSIDE THE TRACK FROM FWD BULKHEAD TO STA 1231.  REPLACED TRACK PER SPM 6-70-01, PAGE 2 AND SRM 53-05 PAGE 10R.  SIX INCH REPLACEMENT AT END OF TRACK.
